Home Iteration-free decomposition of strongly dependent functions
Article
Licensed
Unlicensed Requires Authentication

Iteration-free decomposition of strongly dependent functions

  • A. V. Cheremushkin
Published/Copyright: October 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 5

Some results on decomposition of boolean functions are generalised to the case of discrete k-valued functions. Autotopy and isostrophy groups and parameters of functions with non-trivial decompositions are considered.

Published Online: 2004-10-01
Published in Print: 2004-10-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392042572159/pdf?lang=en
Scroll to top button